Loading...
Loading...

Go to the content (press return)

Acta arithmetica

Total activity: 3
ISSN
0065-1036 Open in new window
Publisher
Institute of Mathematics, Polish Academy of Sciences

Scientific and technological production

1 to 3 of 3 results
 
  • Okutsu invariants and Newton polygons

     Guàrdia, J.; Montes, J.; Nart, E.
    Acta arithmetica
    Vol. 145, num. 1, p. 83-108
    DOI: 10.4064/aa145-1-5
    Date of publication: 2010-10-19
    Journal article
    Loading...
  • Rational points on twists of X-0(63)  Open access

     Bruin, N.; Fernández, J.; Gonzalez, J.; Lario, J.-C.
    Acta arithmetica
    Vol. 126, num. 4, p. 361-385
    DOI: 10.4064/aa126-4-6
    Date of publication: 2007-04
    Journal article
    Loading...
    Access to the full text
  • Abelian surfaces of GL2-type as Jacobians of curves

     Gonzalez, J.; Guàrdia, J.; Rotger, V.
    Acta arithmetica
    Vol. 116, num. 3, p. 263-287
    DOI: 10.4064/aa116-3-3
    Date of publication: 2005-03
    Journal article
    Loading...